# SDR C2XA04CL085

- Difficulty date: August 23, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 5,501 hours, 4,330 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NSN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT AT ROW 3 WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LIGHT BULB IN THE EMERGENCY LIGHT.  ALL OPERATIONAL CHECKS WERE GOOD.
